# SDR SIMA2020031615001

- Difficulty date: March 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 37,855 hours, 33,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUND RH SIDE CENTER FAIRING EMER. LIGHT INOP-C/A-REMOVED AND REPLACED RH SIDE CENTER FAIRING EMER. LIGHT IAW EMB 145 AMM 33-50-10. OPS CHECK GOOD
